# SDR VNAA202006089995

- Difficulty date: June 8, 2020
- Submitted: June 8, 2020
- Operation: Air carrier
- Aircraft: N568NN
- Make and model: Bombdr CL6002D15
- Aircraft serial: 15355
- Aircraft time: 12,603 hours, 11,451 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH690321273
- Condition: Corroded
- Location: Bs 364-485
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SEAT TRACK CORRODED AT LBL 27.00 AND BETWEEN FS 364 TO FS 485.00.
